# SDR HALA2018032700128

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 13,319 hours, 2,157 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WARNING MESSAGE FOR SMOKE CABIN REST CAME ON MOMENTARY IN COCKPIT.  SMOKE TEST OF LDCU AND TEST PASSED. OK FOR SERVICE IAW AMM 26-16-00.
